# SDR DALA2014062503776

- Difficulty date: October 23, 2012
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 39,144 hours, 20,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND STRINGER 8R FRAMES CRACKED.  MAINTENANCE REPAIRED IAW ERA 504524.
